advertisement
Question
Posted by: Chubby | 2010/06/23

Cipralex

Hi . I have been on cipralex for 6 months as I am a severe insomnic . I could stand to take sleeping tablets anymore as I am still young - 26 . Cipralex 10mg a day has helped me considerably . HOWEVER , it has made me gain lots of weight- 10 kg !!! Is there any tablet or advice you can give me to counteract this ???

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Chubby
Please discuss with your doctor whether you can't change your medication - there are anti- depressants that don't cause as much weight gain like Wellbutrin, Effexor and Prozac. It may also help to take a low dose tricyclic antidepressant like 10 mg Trepilene at night to help you sleep -it relaxes you and normalize sleeping patterns and is less addictive than sleeping tablets.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2010/06/23

Hallo Chubby
Please discuss with your doctor whether you can't change your medication - there are anti- depressants that don't cause as much weight gain like Wellbutrin, Effexor and Prozac. It may also help to take a low dose tricyclic antidepressant like 10 mg Trepilene at night to help you sleep -it relaxes you and normalize sleeping patterns and is less addictive than sleeping tablets.
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement